Journal article icon

Journal article

A note on Linnik’s theorem on quadratic non-residues

Abstract:
We present a short and purely combinatorial proof of Linnik’s theorem: for any ε>0 there exists a constant Cε such that for any N, there are at most Cε primes p≤N such that the least positive quadratic non-residue modulo p exceeds Nε .
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1007/s00013-018-1281-y

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
St Edmund Hall
Role:
Author
ORCID:
0000-0002-2934-8065
Publisher:
Springer International Publishing
Journal:
Archiv der Mathematik More from this journal
Volume:
112
Issue:
4
Pages:
371–375
Publication date:
2019-01-11
Acceptance date:
2018-12-05
DOI:
EISSN:
1420-8938
ISSN:
0003-889X
Keywords:
Pubs id:
pubs:896004
UUID:
uuid:cb2bcc89-2809-4ffc-a8f5-046259033ae3
Local pid:
pubs:896004
Source identifiers:
896004
Deposit date:
2019-05-31

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP